2019
Том 71
№ 8

All Issues

Mal'tsev A. Yu.

Articles: 2
Article (Ukrainian)

Properties of solutions of the cauchy problem for essentially infinite-dimensional evolution equations

Mal'tsev A. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 5. - pp. 656–662

We investigate properties of solutions of the Cauchy problem for evolution equations with essentially infinite-dimensional elliptic operators.

Article (Ukrainian)

Essentially Infinite-Dimensional Evolution Equations

Mal'tsev A. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 2. - pp. 214-220

We investigate the Cauchy problem for evolution equations with essentially infinite-dimensional elliptic operators.